# SDR YENA201712271030

- Difficulty date: December 27, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N746JB
- Make and model: Airbus A320-232
- Aircraft serial: 3622
- Aircraft time: 37,468 hours, 13,151 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 091979
- Condition: Failed
- Location: Emergency Light
- Part time: 37,457 hours, 13,149 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EPSU BATTERY (10WL) FAILED AN EMERGENCY LIGHT TEST.   R & R THE BATTERY IAW AMM 33-51-38, EMERGENCY LIGHT SYSTEM TESTED OK.
